# SDR PLGA414951

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- Engine: Ge CT75A2
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Turbine Section
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: C, D

## Discrepancy

FLT 4864 - BOS-BDL - EXPERIENCED AN ENGINE FAILURE DURING TAKEOFF ROLL.  AS POWER APPROACHED 80 PERCENT TORQUE, ITT ROSE TO 920 DEGREES CELSIUS AND 4TH STAGE TURBINE BLADES SEPARATED FROM THE TURBINE WHEEL.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE ENGINE IAW THE SAAB MM.  ALL GROUND RUNS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (W)
